# SDR HEEA075995

- Difficulty date: September 14, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 729 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Damaged
- Location: Hyd System
- Part time: 729 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B NUT THREADS ARE UNDERCUT AND WILL NOT TIGHTEN.
